# SDR USAA2012012700012

- Difficulty date: January 24, 2012
- Submitted: January 28, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 90,224 hours, 16,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EXIT SIGN LIGHT LENS AT BOTTOM OF 1L DOOR CAME OFF.  RE-INSTALLED LENS.
